# SDR CALA2025090108308

- Difficulty date: August 29, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541027
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT INTERCOSTAL UPPER CHORD IS CRACKED BETWEEN STA 380 AND 400 AT APPROX LBL13,   REMOVED AND REPLACED FLOOR SUPPORT UPPER CHORD IAW BAC DWG 143A5400 REV- AND SRM 51-40-05 AND SRM 51-40-02.
